# SDR MALA050482

- Difficulty date: June 18, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Aircraft time: 14,363 hours, 13,806 cycles
- Engine: Lyc LF5071F
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED ENGINE FIRE ILLUMINATION EN ROUTE APPROX 15 MINUTES AFTER TAKEOFF.  FLIGHT CREW SHUT ENGINE DOWN AND LIGHT EXTINGUISHED. DIDN'T BLOW FIRE BOTTLES.  RETURNED TO AIRPORT.  NO FURTHER INFORMATION AVAILABLE AT THIS TIME.  REPLACED NR 2 ENGINE LT AND RT FUEL MANIFOLDS.  LT FAN DUCT DOOR, AND RT FAN DUCT DOOR SEAL.
